# SDR CALA9601886

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIVETS POPPED AND FUSELAGE SKIN CORRODED AT STA 948.  THE LAST THREE INCHES OF L22R WAS CORRODED THROUGH.  THE LONGERON WAS REMOVED AND REPLACED AND THE SKIN WAS REPAIRED IAW SRM 53-02, FIGURE 2A.
